File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Small prime solutions to linear equations in three variables

TitleSmall prime solutions to linear equations in three variables
Authors
Issue Date2017
PublisherInstytut Matematyczny PAN. The Journal's web site is located at http://journals.impan.gov.pl/aa
Citation
Acta Arithmetica, 2017, v. 178, p. 57-76 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/245056

 

DC FieldValueLanguage
dc.contributor.authorCHING, TW-
dc.contributor.authorTsang, KM-
dc.date.accessioned2017-09-18T02:03:50Z-
dc.date.available2017-09-18T02:03:50Z-
dc.date.issued2017-
dc.identifier.citationActa Arithmetica, 2017, v. 178, p. 57-76-
dc.identifier.urihttp://hdl.handle.net/10722/245056-
dc.languageeng-
dc.publisherInstytut Matematyczny PAN. The Journal's web site is located at http://journals.impan.gov.pl/aa-
dc.relation.ispartofActa Arithmetica-
dc.titleSmall prime solutions to linear equations in three variables-
dc.typeArticle-
dc.identifier.emailTsang, KM: kmtsang@hkucc.hku.hk-
dc.identifier.authorityTsang, KM=rp00793-
dc.identifier.doi10.4064/aa8427-8-2016-
dc.identifier.hkuros278419-
dc.identifier.volume178-
dc.identifier.spage57-
dc.identifier.epage76-
dc.publisher.placePoland-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats